# SDR JR2R20251120577

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 19,916 hours, 12,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Repair
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Part time: 19,916 hours, 12,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, EXISTING REPAIR DOUBLER ON FLOORBEAM AT FR87 LBL10 IS CORRODED. REPAIRED PER SRM.
